RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1951, Volume 15, Issue 2, Pages 185–198 (Mi izv3308)  

The fundamental $n$-harmonic problem for multiply connected regions

A. I. Kalandiya


Full text: PDF file (1260 kB)

Bibliographic databases:
Received: 19.12.1949

Citation: A. I. Kalandiya, “The fundamental $n$-harmonic problem for multiply connected regions”, Izv. Akad. Nauk SSSR Ser. Mat., 15:2 (1951), 185–198

Citation in format AMSBIB
\Bibitem{Kal51}
\by A.~I.~Kalandiya
\paper The fundamental $n$-harmonic problem for multiply connected regions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1951
\vol 15
\issue 2
\pages 185--198
\mathnet{http://mi.mathnet.ru/izv3308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=45270}
\zmath{https://zbmath.org/?q=an:0045.37203}


Linking options:
  • http://mi.mathnet.ru/eng/izv3308
  • http://mi.mathnet.ru/eng/izv/v15/i2/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:108
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019